Tuesday, November 3, 2009

Here comes the Femara *UPDATE

So far, the only side effect I've felt is intense nausea. It began around mid-morning and stayed throughout the day. As long as my stomach stayed full, the feeling stayed away. This evening I ate a whole bag of saltin.es crackers!

Blood Test Buddy was told by the doctor that she could divide the Femara into 2 doses. Keep in mind that over 1000mg of hormones go into your body at once...so dividing seemed like a reasonable option. I took the other 4 pills a few minutes ago, so we'll see how I feel tomorrow. Some women have night sweats with this drug; we'll see if that happens. Femara also causes drowsiness.

Blood Test Buddy informed me that our HCG injections cost have recently risen from $50 to $75. *sigh* always something.

Finally, in a bit of a soap-opera type scenario, I stopped at the pharmacy to pick up Clomid and crackers. Somehow I thought my doctor had asked me to take both (TCIE has repeatedly pointed out that it didn't seem right). Sure enough, the pharmacist pulled up my prescription on the computer and said the doctor only called in Femara. I called the doctor's office only to find out that he wasn't in the office today. Oh well; I feel more comfortable taking Femara on its own (thanks, TCIE!) :)

Thanks to everyone for your prayers & encouragement.
* * * * * * * *
Well, you may recall from last month that I opted not to take Femara (a Clo.mid alternative) due to my college reunion. Blood Test Buddy became VERY ill from the Femara and I didn't want to take any chances that the same could happen at the reunion. I don't regret the decision, but 1 month later CD 2 has arrived. However, that lovely $50 bag of 9 pills still sits on my desk. My wonderful, loving husband even suggested that I don't take the meds. He knows my fears. Of course, several of you commented that Femara did nothing to your body. I had zero side effects from Clomi.d but still worry about what Femara will do. Looks like I will take the plunge and take the meds, ready to tell the doctor "never again" if this stuff doesn't work.

4 comments:

spudsmama said...

We'll be praying hard for you, Kristy, that the medicine at worst, doesn't make you sick, and at best, does what it's supposed to do!!

This_Cross_I_Embrace said...

Are you taking it by itself, or with Clomid? That may make a difference. I heart Femara, but I take it solo.

Maureen said...

We are also storming heaven with prayers!

This_Cross_I_Embrace said...

Yup, that's me, a persistant little bugger!

:)

I hope the nausea subsides, what a pain! To be nauseous and PG would be one thing...

Did you go get your patron saint, yet? Check out Sew's blog for details, it is WILD!